WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL,FIXATION,BONE
Back to Search Results |
| Model Number |
04.034.649S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional patient id: (b)(6).(b)(4).Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had open reduction and internal fixation (orif) on an unknown date in 2012.On (b)(6) 2019, the patient underwent a removal of a tibial nail, locking screw 72mm, locking screw 40mm, two (2) locking screw 36mm, and locking screw 46mm due to partial non-union, delayed healing, inflammation and infection. there was no surgical delay. procedure was completed successfully.Patient status was satisfactory.This report is for one (1) tibial nail.This is report 1 of 6 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 04.034.649s, lot 5588120: manufacturing location: monument.Manufacturing date: september 14, 2007.Expiration date: july 31, 2016.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.